# SDR DALA2018101005960

- Difficulty date: October 10, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,983 hours, 32,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP. REMOVED AND REPLACED BATTERY PACK B5-232 IAW AMM 33-51-03 OPS CK GOOD. (LP#4253574)
